# SDR SWIA201333363

- Difficulty date: May 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 25,018 hours, 15,321 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WINDOW HAS A CRACK IN IT EXTENDING ABOUT 1/3 UP FROM BOTTOM CENTER.  (FLT 5519)  REPLACED RIGHT SIDE WINDOW.  P/N NP-139322-12  S/N ON 12179H2032  S/N OFF 04251H5517
